# SDR YENA201710050821

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 48,231 hours, 17,105 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN THE MID CABIN AND AFT,  AT GATE.   PERFORMED A DETAILED INSPECTION OF THE APU COMPARTMENT AND THE APU PNEUMANTIC SYSTEM,  NO INDICATION OF AN OIL LEAK WITHIN THE APU COMPARTMENT, NOR IN THE PNEUMATIC DUCT.  CLEANED THE APU COMPARTMENT AND PERFORMED AN OPERATIONAL CHECK OF THE BLEED SYS IAW AMM 49-00-00-810-874 & 21-21-00.   ACFT OK TO CONTINUE SERVICE.
